# SDR 00FDEA00254

- Difficulty date: April 18, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 3 STRUT OVERHEAT LIGHT CAME ON.  REMOVED ACCESS PNLS 5501 & 5502 INSP NR 3 PYLON OH DETECTOR ELEMENT LOOP AND ASSOCIATED DUCTING.  NO DISCREPANCIES NOTED OR EVIDENCE OF AIR LEAKS.  SYS CK NORM IAW MM 26-14-000-5.  REINSTALLED ACCESS PNL.  AC OK TO CONTINUE.
